# SDR USAA2013032500006

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 74,288 hours, 33,324 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE1740031
- Part serial: 889
- Condition: Low Pressure
- Location: R1 Door
- Part time: 42,551 hours, 18,052 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED DOOR PER AIRBUS MAINTENANCE MANUAL 52-10-00-03 TO PROPER PRESSURE.
